Analytical solutions for cohesive zone models

Williams, J.G. and Hadavinia, H. (2002) Analytical solutions for cohesive zone models. Journal of the Mechanics and Physics of Solids, 50(4), pp. 809-825. ISSN (print) 0022-5096

Full text not available from this archive.
Item Type: Article
Research Area: Chemical engineering
Civil engineering
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011) > Digital Imaging Research Centre (DIRC)
Depositing User: Automatic Import Agent
Date Deposited: 06 Sep 2011 09:29
Last Modified: 06 Sep 2011 09:37
URI: http://eprints.kingston.ac.uk/id/eprint/8603

Actions (Repository Editors)

Item Control Page Item Control Page